# SDR MASA00122

- Difficulty date: October 15, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 85501009
- Condition: Inoperative
- Location: Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 6338 - PHX-BFL - DURING CLIMB-OUT, THE CREW RECEIVED A FLAP FAIL MESSAGE.  THE FLAPS INDICATED ZERO AND WHOLE THE FLAPS WERE STILL EXTENDED.  THE AIRCRAFT LANDED AND THE PASSENGERS WERE DISEMBARKED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED BOTH BPSU'S, OPS CHECKED GOOD AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
